If you need an accessible version of this item please contact JSTOR User Support

A General Concept of Unbiasedness

E. L. Lehmann
The Annals of Mathematical Statistics
Vol. 22, No. 4 (Dec., 1951), pp. 587-592
Stable URL: http://www.jstor.org/stable/2236928
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A General Concept of Unbiasedness
Preview not available

Page Thumbnails

  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588
  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592